Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 35, Number 4

All articles in this issue are freely accessible.

Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - an analytic approach
Fritz Gesztesy and Rudi Weikard.
Bull. Amer. Math. Soc. 35 (1998), 271-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1638298
Alterations can remove singularities
Frans Oort.
Bull. Amer. Math. Soc. 35 (1998), 319-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1638306

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Quadratics, by Richard A. Mollin.
Reviewer: Peter Stevenhagen
Bull. Amer. Math. Soc. 35 (1998), 333-338
Review information
Full-text PDF Free Access
Classical topics in complex function theory, by Reinhold Remmert (translated by Leslie Kay).
Reviewer: Joseph A. Cima
Bull. Amer. Math. Soc. 35 (1998), 339-340
Review information
Full-text PDF Free Access
Combinatorial geometry, by János Pach and Pankaj K. Agarwal.
Reviewer: Károly Bezdek
Bull. Amer. Math. Soc. 35 (1998), 341-342
Review information
Full-text PDF Free Access
Lévy processes, by Jean Bertoin.
Reviewer: Martin Barlow
Bull. Amer. Math. Soc. 35 (1998), 343-346
Review information
Full-text PDF Free Access
Random walks and random environments, by Barry D. Hughes.
Reviewer: Gordon Slade
Bull. Amer. Math. Soc. 35 (1998), 347-349
Review information
Full-text PDF Free Access
The topological classification of stratified spaces, by Shmuel Weinberger.
Reviewer: Sylvain Cappell
Bull. Amer. Math. Soc. 35 (1998), 351-355
Review information
Full-text PDF Free Access